Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On the least prime primitive root modulo a prime


Authors: A. Paszkiewicz and A. Schinzel
Journal: Math. Comp. 71 (2002), 1307-1321
MSC (2000): Primary 11Y16; Secondary 11A07, 11M26
Published electronically: January 17, 2002
MathSciNet review: 1898759
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive a conditional formula for the natural density $E(q)$ of prime numbers $p$ having its least prime primitive root equal to $q$, and compare theoretical results with the numerical evidence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11Y16, 11A07, 11M26

Retrieve articles in all journals with MSC (2000): 11Y16, 11A07, 11M26


Additional Information

A. Paszkiewicz
Affiliation: Warsaw University of Technology, Division of Telecom Fundamentals, Nowowiejska 15/19, 00-665 Warsaw, Poland
Email: anpa@tele.pw.edu.pl

A. Schinzel
Affiliation: Institute of Mathematics, Polish Academy of Sciences, ul. Śniadeckich 8, 00-950 Warsaw, Poland
Email: schinzel@plearn.edu.pl

DOI: http://dx.doi.org/10.1090/S0025-5718-02-01370-4
PII: S 0025-5718(02)01370-4
Keywords: Primes, generators, extended Riemann hypothesis
Received by editor(s): April 27, 1999
Received by editor(s) in revised form: September 7, 2000
Published electronically: January 17, 2002
Article copyright: © Copyright 2002 American Mathematical Society